On integrals involving quotients of hyperbolic functions

S. A. Dar*, R. B. Paris

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    Abstract

    We evaluate some integrals over [0,∞) of quotients of powers of the hyperbolic functions sinh x and cosh x using a hypergeometric approach. Some of these results appear to be new but several verify the entries in the table of integrals of Gradshteyn and Rhyzik.
    Original languageEnglish
    Pages (from-to)23-32
    Number of pages10
    JournalJournal of the Ramanujan Mathematical Society
    Volume36
    Issue number1
    Publication statusPublished - 1 Mar 2021

    Cite this